# SDR 2008UALA00313

- Difficulty date: January 21, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 64,122 hours, 10,512 cycles
- Engine: Pwa PW4060
- Engine time: 58,977 hours, 8,078 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

RTFL UNDER AMBER ALERT DUE TO ELECTRICAL ODOR.  REMOVED NR 2 ENGINE AFTER CONFIRMATION OF DIAGNOSTIC TEST FLT. LABEL ENGINE REMOVAL REASON AS CABIN OIL ODOR & CHRONIC HUNG START.  OIL SMOKE ENTERING THROUGH THE BLEED INLETS.
